# SDR FDEA201104151500

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Condition: Corroded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT INBD INNER L CHANNEL HAS CORROSION REMOVED CORROSION ON NR 6 SLAT INBD " L "CHANNEL IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 57-43-02, FIG 101 DETAIL II. ORIGINAL MATERIAL .080 AFTER REWORK .060  SLAT.  R & R ON N00817, MAJOR REPAIR.
